Poisoned, Intentional,

1 Reply Updated



Conversation Starter

Veevee Says:
via mobile

In July of 2017, i was admitted in the hospital for fluid overload, (I am on dialysis) my primary doctor was there and ordered xrays for my chest and had said my chest was clear and he left. But the other residents lied to me and said that i had pneumonia. And they proceeded to give me bags of levoflaxacin through if. Since I've been home, i am experiencing a strange discharge, my jaw is swollen on my left side, i had high blood pressure, lupus, pacemaker and on dialysis. It is October and have not taken one blood pressure pill because my pressure drops significantly during dialysis, i believe it is because of the levoflaxacin. I was given medication that i did not want or need and i guess that this is ok because I am powerless to do anything about this. I am angry because I am still in danger because I also have weird thoughts and feelings now and have learned that this medicine can affect us mentally Too! I have even lost my Hair! I have learned not to trust every doctor anymore and that they do not always want you to get well. Sometimes you are a cruel experiment for these heartless physicians, especially when you are poor and don't know how to go about getting justice. And because you don't have money, lawyers do not care, unless you have been severely harmed by this medication. They had no right to do this to me!!. I already had enough issues.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

I am very sorry about the way you feel and how you feel you were treated.

Levofloxacin is antibiotic that can be used to treat various types of bacterial infections. The FDA lists its typical side effects as possibly including nausea, dizziness, headache, diarrhea, and non-allergic skin rash.

Did you actually see your x-rays? There is a chance that your doctor didn't think anything was going on, but the doctor in radiology that reads them might have spotted a problem, that they didn't, since their fields of expertise are very different.

My husband works in x-ray, and CT, so I can tell you that this happens frequently. It is always kind of a team effort, the person taking the images might catch something that the person reading them, or the doctor doesn't catch, and vice-versa. Thus, you might get an all clear from one person, then suddenly be told that you are actually ill, and need treatment. No one is infallible.

How are you doing, now? Has there been any change? What other medications do you take?





REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

how can intentionally tear my rotator cuff
Is it possible to intentionally tear my rotator cuff? ## Hi spam, From what I understand, rotator cuff tears can occur i... 1 reply
Poisoned
I was taking Micardis for a really long time, years. It was fine for a long time then my body started being poisoned by ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 October 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA